What to do with the dizzy or fainting child
This continuing education activity is administered by the National Association of Pediatric Nurse Practitioners (NAPNAP) as an Agency providing continuing education credit. Individuals who complete this program and earn a 70% or higher score on the post test will be awarded 1.0 NAPNAP contact hours, of which 0 is pharmacology.
IMPORTANT: This continuing education activity is offered at a reduced rate to NAPNAP Members. You must be logged in using your NAPNAP Username and Password to be recognized as a Member of NAPNAP. If you are a current member of NAPNAP, and you are being asked to purchase this activity at the Non-Member rate, please contact the NAPNAP National Office at (877) 662-7627 to request assistance prior to entering any payment information.
Participants are forbidden to reproduce, republish, redistribute, or resell this course in any other form. For copyright-related questions, please email your question to: firstname.lastname@example.org
Copyright 2017 © by National Association of Pediatric Nurse Practitioners (NAPNAP)
Pediatric-focused advanced practice registered nurses
- Define syncope and its causes.
- Define POTS (Positional Orthostatic Tachycardia Syndrome) and its causes.
- Discuss what can be done in primary care to evaluate, diagnose and treat syncope and POTS.
- Discuss when referral to specialty services is warranted.
Natalie Van Waning, MSN, ARNP: Pediatric Cardiology, University of Iowa Stead Family Children’s Hospital, Iowa City, Iowa
Ms. Van Waning has no relevant financial relationships to disclose.
- 1.00 Contact hours